Taylor Formula with Remainder Term Evaluated under a Weight Factor at Fluctuationlessness Limit

GÜRVİT E., Baykara N. A., Demiralp M.

International Conference on Numerical Analysis and Applied Mathematics (ICNAAM), Halkidiki, Greece, 19 - 25 September 2011, vol.1389 identifier identifier

  • Publication Type: Conference Paper / Full Text
  • Volume: 1389
  • Doi Number: 10.1063/1.3637826
  • City: Halkidiki
  • Country: Greece
  • Istanbul Technical University Affiliated: Yes


Taylor expansion of a weighted function is taken into consideration. Fluctuationlessness theorem is applied to the remainder term in integral form and finally an expression which provides an approximation method to a family of non-analytic functions is obtained.